# SDR R61A201305160500

- Difficulty date: May 16, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Part number: 17025460004
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 22,888 hours, 17,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK.  MX REPORTED A 0.5" CRACK ON THE RT HORIZONTAL RIB SPAR SUPPORT, INBD OF THE RT OTBD PCU.  MX R & R THE CRACKED RIB (WEB RIB 7) SUPPORT IAW SRM 51-40-02, 51-41-01 & 51-41-02. ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
